# SDR SWAA020862

- Difficulty date: April 24, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 52,694 hours, 51,585 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Rod End
- Part number: 6545166
- Condition: Corroded
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND BOTH LT AND RT ELEVATOR TAB ROD ENDS CORRODED INBOARD AND OUTBOARD.  REMOVED AND REPLACED ALL ELEVATOR TAB ROD ENDS PER MM.
